# SDR UPS96220527

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON COCKPIT ENTRY SUPPORT STA 304 WL 208 LBL 4,9 RBL 3,8 AREA MARKED.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1, FARICATED REPLACEMENT SUPPORT PER SRM 51-20-1, 51-30-8 AND 51-30-5.  REPLACED FLOOR SUPPORT AT BS 304 LBL 15 PER SRM 51-30-2.
